# SDR CA141001011

- Difficulty date: September 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aronca LSA7AC
- Aircraft time: 2,841 hours
- Engine: Cont A658
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Corroded
- Location: Wing
- Part time: 2,842 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SEE ATTACHED FOR DIAGRAM FRONT WING STRUT LOWER END - LOWER SIDE RUST HOLE - HAD PROPER DRAIN HOLE SL 72.
